# SDR UPS08853010

- Difficulty date: July 24, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  COCKPIT FLOOR PNL 680 HAS 1 FASTENER HOLE WITH IMPROPER E.D. AND 1 FASTENER HOLE CRACKED TO EDGE.  CUTOUT CRACKED AREA IAW SRM 53-02-00 FIG 23, FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-02-00,51-01-21.
